@article{BSMF_1996__124_1_1_0, author = {Waldspurger, Jean-Loup}, title = {Quelques questions sur les int\'egrales orbitales unipotentes et les alg\`ebres de {Hecke}}, journal = {Bulletin de la Soci\'et\'e Math\'ematique de France}, pages = {1--34}, publisher = {Soci\'et\'e math\'ematique de France}, volume = {124}, number = {1}, year = {1996}, doi = {10.24033/bsmf.2274}, mrnumber = {98f:11050}, zbl = {0876.22013}, language = {fr}, url = {https://www.numdam.org/articles/10.24033/bsmf.2274/} }
TY - JOUR AU - Waldspurger, Jean-Loup TI - Quelques questions sur les intégrales orbitales unipotentes et les algèbres de Hecke JO - Bulletin de la Société Mathématique de France PY - 1996 SP - 1 EP - 34 VL - 124 IS - 1 PB - Société mathématique de France UR - https://www.numdam.org/articles/10.24033/bsmf.2274/ DO - 10.24033/bsmf.2274 LA - fr ID - BSMF_1996__124_1_1_0 ER -
%0 Journal Article %A Waldspurger, Jean-Loup %T Quelques questions sur les intégrales orbitales unipotentes et les algèbres de Hecke %J Bulletin de la Société Mathématique de France %D 1996 %P 1-34 %V 124 %N 1 %I Société mathématique de France %U https://www.numdam.org/articles/10.24033/bsmf.2274/ %R 10.24033/bsmf.2274 %G fr %F BSMF_1996__124_1_1_0
Waldspurger, Jean-Loup. Quelques questions sur les intégrales orbitales unipotentes et les algèbres de Hecke. Bulletin de la Société Mathématique de France, Tome 124 (1996) no. 1, pp. 1-34. doi : 10.24033/bsmf.2274. https://www.numdam.org/articles/10.24033/bsmf.2274/
[C] Finite groups of Lie type, conjugacy classes and complex characters, Wiley-Interscience, 1993.
. -[DL] Duality for representations of a reductive group over a finite field II, J. of Algebra, t. 81, 1983, p. 540-545. | MR | Zbl
and . -[H1] A simple definition of transfer factors for unramified groups, Contemporary Math, t. 145, 1993, p. 109-134. | MR | Zbl
. -[H2] Unipotent representations and unipotent classes in SL(N), Amer J. of Math, t. 115, 1993, p. 1347-1383. | MR | Zbl
. -[LS] On the definition of transfer factors, Math. Ann., t. 278, 1987, p. 219-271. | MR | Zbl
and . -[L] Intersection cohomology complexes on a reductive group, Invent. math, t. 75, 1984, p. 205-272. | MR | Zbl
. -[MA1] Some result on unipotent orbital integrals, Compositio Math, t. 78, 1991, p. 37-78. | Numdam | MR | Zbl
. -[MA2] Unipotent orbital integrals of spherical functions on p adic 4 x 4 symplectic groups, prépublication.
. -[S] On the Green polynomials of classical groups, Invent. Math, t. 74, 1983, p. 239-267. | MR | Zbl
. -[W1] Intégrales orbitales sphériques pour GL(N) sur un corps p-adique, in Orbites unipotentes et représentations II, Astérisque 171-172, 1989. | Numdam | MR | Zbl
. -[W2] Sur les intégrales orbitales tordues pour les groupes linéaires : un lemme fondamental, J. Can. de Math., t. 43, 1991, p. 852-896. | MR | Zbl
. -- Distributions invariantes sur les groupes réductifs quasi-déployés, Canadian Journal of Mathematics, Volume 58 (2006) no. 5, p. 897 | DOI:10.4153/cjm-2006-037-0
- Parameterizing conjugacy classes of maximal unramified tori via Bruhat-Tits theory, Michigan Mathematical Journal, Volume 54 (2006) no. 1 | DOI:10.1307/mmj/1144437442
- Brill-Noether loci and the gonality stratification of M_g, Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2001 (2001) no. 539 | DOI:10.1515/crll.2001.074
- Characters of Depth-Zero, Supercuspidal Representations of the Rank-2 Symplectic Group, Canadian Journal of Mathematics, Volume 52 (2000) no. 2, p. 306 | DOI:10.4153/cjm-2000-014-3
- Formule des traces sur les corps finis, Finite Reductive Groups: Related Structures and Representations (1997), p. 15 | DOI:10.1007/978-1-4612-4124-9_2
Cité par 5 documents. Sources : Crossref